edoc

Mandatory Rules of Law as Limitation to the Law Applicable in International Commercial Arbitration

Voser, Nathalie. (1998) Mandatory Rules of Law as Limitation to the Law Applicable in International Commercial Arbitration. American Review of International Arbitration, Vol. 7, iss. 3/4. pp. 319-357.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5263694

Downloads: Statistics Overview


Faculties and Departments:02 Faculty of Law > Departement Rechtswissenschaften > Fachbereich Privatrecht
UniBasel Contributors:Voser, Nathalie
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Juris Publications
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:04 Sep 2015 14:31
Deposited On:22 Mar 2012 13:52

Repository Staff Only: item control page